CureZone   Log On   Join
Re: Has anyone developed thyroid problems post mirena?
 
dr09 Views: 26,874
Published: 11 years ago
 
This is a reply to # 1,732,629

Re: Has anyone developed thyroid problems post mirena?


I had my blood work done two days ago. I got the results today. I am now taking thyroid medication, as well as antidepressants due to the mirena. It has caused me severe headaches, depression, weight gain, and now thyroid problems. I am definitely getting it removed and getting 'fixed'. The health problems I am facing at 21 aren't worth it to me.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.172 sec, (1)